# SDR 05FDEA03717

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP LOWER SKIN HAS SMALL DENTS.  CHECKED DENT LIMITS IAW DC10 SRM 57-10-00 FIG 48 VOL I.  FOUND TWO DENTS OUT OF LIMITS.  REPAIRED DENTS AT XIFH 230-231 AND XIFH 278-280 IAW DC10 SRM 57-10-00 FIG 85 VOLI.
